# SDR AWXA9700357

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter Stud
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

APPROXIMATELY 4 MINUTES AFTER TAKEOFF, THE NR 1 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  PRESSURE DROPPED TO APPROXIMATELY 20 PSI, QUANTITY WENT TO ZERO.  ACCOMPLISHED ENGINE SHUTDOWN, EMERGENCY LANDING DECLARED.  INTERIM REPAIR OF NR 1 ENGINE OIL FILTER COVER.  INSPECTED FILTER AND REMAINING 3 STUDS.  RAN ENGINE AT HIGH POWER, NO LEAKS NOTED.  SAFE FOR FERRY FLIGHT.  DURING FERRY FLIGHT, NR 1 ENGINE OIL QUANTITY DROPPED.  DIVERTED TO ICT.  INSTALLED HELICOIL INSERT PER PRATT AND WHITNEY MM CHAPTER 72, NR 1 ENGINE OIL FILTER COVER FWD LOWER STUD.  RAN ENGINE AT 85 PERCENT POWER, NO LEAKS NOTED.
